# SDR MALA010221

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO AREA SEAT TRACK LBL18.3 FLOOR PANEL FLANGES HAVE CORROSION AT STA 622.0 THRU STA 686.0 REFER TO CELSIUS W/O 19347, TASK 1510, AND SAAB STATEMENT 340SDS001037.  MAINTANENCE REMOVED CORROSION AND CHECK LIMIT.  REMOVED CORROSION IN CARGO AREA LBL18.3 STA 622 - 686 IAW SRM 51-70-40.  SEVERAL AREAS OF MATERIAL OUT OF LIMITS REF SRM 51-10-10.  ALODINED, PRIMED AND TOPCOATED IAW SRM51-20-42/43.  MATERIAL REMOVED ARE ACCEPTED AS IS REF SAAB EO 340SDS001037.
